| Model Number |
72404239 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Mechanical Problem (1384); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was not functioning correctly.The device was reported to be experiencing fluid loss, and the outer silicone sheath of both cylinders was described as stripped or degloved.A surgical procedure was performed in which the cylinders and pump were removed and replaced, while the reservoir was retained and refilled.There were no further patient complications reported.
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.